# SDR CALA2019060700886

- Difficulty date: May 26, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 49,802 hours, 14,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N347112
- Condition: Dented
- Location: Bs 650
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0222 LOWER FUSELAGE EXTERIOR SKIN DENT AT APPROX. STA 650, BETWEEN 27L AND 26L, 16-8. REF ST-ENG CARD NO 0063664. SKIN DENT AT STA 650 BETWEEN STR 26L AND STR 27L(L=1.35", W=.90" , D=.060")FOUND TO BE OUT OF LIMITS IAW B757-300 SRM 53-00-01 AL LOW DMG 1 FIG 101 DET III. CUT OUT DAMAGED SKIN AND INSTALLED IN TERIM REPAIR IAW UNITED EC/RA 5330-06552 REV- PART 1. WORK WAS A CCOMPLISHED BY MECH V921336 PER ECRA 5330-06552 A DIP IS REQUIRED TO ACCOMPLISH INSPECTION R EQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 51100 TOTAL AIRCR AFT CYCLES, NOTIFY EG AFTER 44100 BUT BEFORE 45100 CYCLES. TOMC APPROVED. COMPLIED WITH INTERIM REPAIR PER EC/RA 5330-06552 PART 1. REQUIRES ENGINEERING CONTACT AFTER 44,100 TOTAL CYCLES BUT BEFORE 45,100 CYCLES FOR FINAL DISPOSITION PRIOR TO 51,100
